Alert archive / Tennessee / Special Weather Statements in 2016
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 19, 2016, 3:02 PM CDT for Maury County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2016, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 19, 2016, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
County Maury County, TN
The radar
The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2232 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
532
WWUS84 KOHX 192002
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CDT TUE JUL 19 2016
TNZ060-061-192030-
MARSHALL TN-MAURY TN-
302 PM CDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL AND
SOUTHEASTERN MAURY COUNTIES UNTIL 330 PM CDT...
AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLUMBIA...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...MOUNT PLEASANT AND CULLEOKA.
LAT...LON 3540 8693 3541 8692 3542 8696 3541 8697
3542 8698 3541 8699 3542 8702 3543 8703
3543 8706 3546 8712 3545 8715 3544 8716
3543 8719 3561 8713 3559 8682 3539 8683
TIME...MOT...LOC 2002Z 025DEG 12KT 3558 8700
$$
JACKSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:24 PM CDT, 38 minutes earlier.
Area forecast discussion, Jul 19, 2:24 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Nashville TN 224 PM CDT TUE JUL 19 2016 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Temps warming rapidly this morning with many in the lower 90s. Dewpoints remain quite high with most in the mid 70s. Latest soundings showing alot of moisture around h85 and expected mixing may not dry dews all that much. Do expect most high temps to level off in the mid 90s, possibly a few spots reaching the upper. This will put apparent temps very close to advisory criteria. Isolated-scattered storms are expected to develop and should help keep heat indicies just below 105 although a few location across the extreme west may reach. Expect to bump temps up a degree or two, and raise pops slightly south. && .AVIATION... 18Z TAF DISCUSSION. Scattered summertime diurnal convection expected this afternoon before dying off this evening. low-level moisture remains high thus fog development...some dense...very possible again overnight. Vsbys expected to improve by 14z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........07
Hazardous weather outlook, Jul 19, 5:12 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 512 AM CDT TUE JUL 19 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-201015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 512 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HIGH TEMPERATURES WILL CLIMB INTO THE LOW TO MID 90S ACROSS AREAS WEST OF THE CUMBERLAND PLATEAU. THESE TEMPERATURES COUPLED WITH HIGH HUMIDITIES WILL LEAD TO HEAT INDICES BETWEEN 100 AND 104 DEGREES IN AREAS MAINLY WEST OF THE I-65 CORRIDOR. PLEASE EXERCISE CAUTION IF YOU MUST BE OUTSIDE TODAY. DRINK PLENTY OF WATER AND WEAR LIGHT WEIGHT CLOTHING TO STAY AS COOL AS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES WILL BE BETWEEN 100 AND 105 DEGREES FOR MOST OF THE MID STATE WEST OF THE CUMBERLAND PLATEAU WEDNESDAY AND THURSDAY. FRIDAY AND SATURDAY APPEAR TO BE OUR WARMEST DAYS WITH HEAT INDICES ABOVE 105 FOR A PORTION OF OUR AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 19, 2:03 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 203 PM CDT TUE JUL 19 2016 TNZ010-031>033-191945- OVERTON TN-PUTNAM TN-CLAY TN-JACKSON TN- 203 PM CDT TUE JUL 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY...NORTHWESTERN PUTNAM...WESTERN OVERTON AND EASTERN JACKSON COUNTIES UNTIL 245 PM CDT... AT 203 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GAINESBORO...MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIVINGSTON...CELINA...GAINESBORO...ALGOOD...RICKMAN... STANDING STONE STATE PARK AND WHITLEYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3622 8571 3650 8570 3658 8545 3621 8528 TIME...MOT...LOC 1903Z 003DEG 5KT 3641 8555 07
Local storm report, Jul 19, 2:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
244 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND DMG 1 ESE SMYRNA ROAD HOMES 36.02N 86.76W
07/19/2016 WILLIAMSON TN EMERGENCY MNGR
TREE DOWN ACROSS THE ROAD AT 9215 OLD SMYRNA ROAD.
&&
EVENT NUMBER OHX1600992
KLocal storm report, Jul 19, 2:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
247 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG CARONDELET 36.01N 86.78W
07/19/2016 WILLIAMSON TN AMATEUR RADIO
REPORTS OF MULTIPLE LARGE TREES DOWN 1-2 FEET IN
DIAMETER AT DAVIS DRIVE BETWEEN ODEN CT AND HOOD PLACE.
&&
EVENT NUMBER OHX1600993
KSpecial weather statement, Jul 19, 2:49 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
249 PM CDT TUE JUL 19 2016
TNZ006-026-192030-
CHEATHAM TN-MONTGOMERY TN-
249 PM CDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEATHAM AND
MONTGOMERY COUNTIES UNTIL 330 PM CDT...
AT 249 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORT CAMPBELL NORTH...MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...PLEASANT VIEW...PALMYRA...CUNNINGHAM AND WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3656 8714 3655 8714 3653 8712 3646 8713
3639 8701 3632 8742 3634 8757 3663 8762
3664 8737 3664 8719
TIME...MOT...LOC 1949Z 336DEG 10KT 3663 8743
07Special weather statement, Jul 19, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CDT TUE JUL 19 2016
TNZ060-061-192030-
MARSHALL TN-MAURY TN-
302 PM CDT TUE JUL 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL AND
SOUTHEASTERN MAURY COUNTIES UNTIL 330 PM CDT...
AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLUMBIA...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...MOUNT PLEASANT AND CULLEOKA.
LAT...LON 3540 8693 3541 8692 3542 8696 3541 8697
3542 8698 3541 8699 3542 8702 3543 8703
3543 8706 3546 8712 3545 8715 3544 8716
3543 8719 3561 8713 3559 8682 3539 8683
TIME...MOT...LOC 2002Z 025DEG 12KT 3558 8700
JACKSONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:03 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 42 min |
| Jul 19, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 29 min |
| Jul 19, 2:43 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Wilson | 20 min |
| Jul 19, 2:49 PM CDT | Special Weather Statement | OHX | Montgomery | 41 min |
| Jul 19, 2:53 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 37 min |
| Jul 19, 3:07 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Jul 19, 3:09 PM CDT | Special Weather Statement | OHX | Wilson | 36 min |
| Jul 19, 3:24 PM CDT | Special Weather Statement | OHX | Cheatham | 51 min |
| Jul 19, 3:32 PM CDT | Special Weather Statement | OHX | Cannon | 28 min |
| Jul 19, 4:07 PM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| Jul 19, 4:12 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 33 min |
| Jul 19, 4:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 38 min |
| Jul 19, 4:33 PM CDT | Special Weather Statement | OHX | Davidson | 42 min |
| Jul 19, 4:40 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 20 min |
| Jul 19, 6:31 PM CDT | Special Weather Statement | OHX | Wayne | 29 min |
Nearby
Special Weather Statements in Tennessee, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.